# SDR DXTA2018100501504

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 14,412 hours, 8,781 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXHAUST FUMES IN CABIN NOTICED DURING CLIMB AND AT CRUISE ALTITUDE. (FL400) SEEMED TO GET WORSE WHEN TEMPERATURE CONTROL CALLED FOR HEAT. THEN SMELL SEEMED TO DECREASE WHEN TEMPERATURE SETTING WAS REDUCED. AT LOWER ALTITUDES AND ON GROUND AFTER LANDING EVENTUALLY BECAME FAR LESS NOTICEABLE. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED COALESCERS PN: 746451-3
